# SDR IPXA2025052803409

- Difficulty date: May 15, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N7223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT STRUCTURE PANEL AR STA1040 HAS CORROSION.  INSTALLED NEW SUPPORT STRUCTURE PANEL 195AR STA1040. IAW.51-40-02.
